I was on lo/ovral for about 3 months and it was TERRIBLE. I had bad weight gain and really, really awful water retention and bloating, that despite my six hours a day of exercise and my dieting, would NOT go down! I also had continuous clotted bleeding consistantly once I got past the first four weeks on this pill. On top of all that, I also still had a lot of pain, so the pill wasn't even helping with that!! how frustrating!!
today I spoke to my doctor and she is switching me to loestrin (which I will start tomorrow). She says that it is a lower dose, and will most likely not give me the side effects I had with the lo/ovral. When I look at the website for loestrin, is says that weight gain is not a primary side effect, and in fact is little to none, but I'm just so afraid of weight gain and water retention again, so I just wanted to know if anyone had tried this pill and what they thought of it/ if it helped their endometriosis symptoms.
I have been on loestrin now for 2 weeks after a terrible two months on lo ovral and things are SO much better! I don't have any of those awful side effects and i feel like myself again its wonderful! the bleeding has FINALLY stopped after six weeks of pretty heavy bleeding, and my pain has lessened significantly! my mood has lifted immensely and weight is normal again :). so if there's anyone out there who has similar problems on lo ovral...there is hope!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.